# SDR DLL16950398

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, RT MLG RETRACT ACTUATOR FITTING FOUND TO HAVE CORROSION ON FWD AND AFT FACES AND HOLES 1, 2, AND 4.  BURNISHED FITTING FACES AND MACHINED HOLES TO REMOVE CORROSION AS PER SRM 57-14-00.   INSTALLED CAD PLATED BUSHINGS.
